# SDR USAA2009090992420

- Difficulty date: August 30, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53470557200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-7 - MAJOR REPAIR - CORROSION ON FUSELAGE FRAME AT FR59 BETWEEN S33R TO S34R.  REPAIRED FUSELAGE FRAME AT FR59 BETWEEN S33R TO S34R IAW EA 132619.
